Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Heights of polynomials over lemniscates

Tom 198 / 2021

Igor Pritsker Acta Arithmetica 198 (2021), 219-231 MSC: Primary 11R06, 12D10; Secondary 30C10, 30C15. DOI: 10.4064/aa200109-9-11 Opublikowany online: 8 February 2021

Streszczenie

We consider a family of heights defined by the $L_p$ norms of polynomials with respect to the equilibrium measure of a lemniscate for $0 \le p \le \infty $, where $p=0$ corresponds to the geometric mean (the generalized Mahler measure) and $p=\infty $ corresponds to the standard supremum norm. This special choice of the measure allows us to find an explicit form for the geometric mean of a polynomial, and estimate it via certain resultant. For lemniscates satisfying appropriate hypotheses, we establish explicit polynomials of lowest height, and also show their uniqueness. We discuss relations between the standard results on the Mahler measure and their analogues for lemniscates that include generalizations of Kronecker’s theorem on algebraic integers in the unit disk, as well as of Lehmer’s conjecture.

Autorzy

  • Igor PritskerDepartment of Mathematics
    Oklahoma State University
    Stillwater, OK 74078, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek